# SDR 45164012020

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N428FX
- Make and model: Lear 45LEAR
- Aircraft serial: 164
- Aircraft time: 1,300 hours, 976 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Lt Mlg
- Part time: 1,300 hours, 976 cycles
- Stage of operation: LD
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT, LT MLG INDICATED NO DOWN AND LOCKED INDICATION. AIRCRAFT PERFORMED FLY-BY OF TOWER TO VERIFY GEAR EXTENSION. AIRCRAFT LANDED WITHOUT INCIDENT. LT MLG ACTUATOR REPLACED, AS THE SWITCH IS BUILT INTO THE ACTUATOR AND IS NOT A LRU. SUBSEQUENT GEAR SWINGS SATISFACTORY. AIRCRAFT APPROVED FOR RETURN TO SERVICE
